Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Actions of groups of odd order on compact, orientable manifolds


Author: Cristian U. Sanchez
Journal: Proc. Amer. Math. Soc. 54 (1976), 445-448
MSC: Primary 57E15
DOI: https://doi.org/10.1090/S0002-9939-1976-0407871-X
MathSciNet review: 0407871
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Differentiable actions of cyclic groups of odd order on compact, connected, orientable manifolds with only two fixed points are studied in order to obtain conditions under which the representations of the group on the tangent spaces at the fixed points are equivalent.


References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah and R. Bott, The Lefschetz fixed point theorem for elliptic complexes. II. Applications, Ann. of Math. (2) 88 (1968), 451-491. MR 38#731. MR 0232406 (38:731)
  • [2] M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546-604. MR 38 #5245. MR 0236952 (38:5245)
  • [3] G. de Rham, S. Maumary and M. A. Kervaire, Torsion et type simple d'homotopie, Lecture Notes in Math., no. 48, Springer-Verlag, Berlin and New York, 1967. MR 36 #5943.
  • [4] H. Bass, The Dirichlet unit theorem, induced characters, and Whitehead groups of finite groups, Topology 4 (1965), 391-410. MR 33 # 1341. MR 0193120 (33:1341)
  • [5] J. W. Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 358-426. MR 33 #4922. MR 0196736 (33:4922)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E15

Retrieve articles in all journals with MSC: 57E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0407871-X
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society